# SDR C77A2019111400002

- Difficulty date: November 14, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 13,462 hours, 8,548 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17012505405
- Condition: Mislocated
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ISP MODIFICATION AT EAMS, DAMAGE WAS INCURRED ON THE CENTER FUSELAGE II 
STRINGERS 15L, 16L, AND 17L (P/N 170-12505-405, P/N 170-12505-405, P/N 170-12506-405) WHEN THE WRONG LOCATIONS WERE DRILLED. REFERENCE FIGURES 1-3 FOR DETAILS AND LOCATIONS. EAMS REQUESTED REPAIR DISPOSITION FROM RTS, WHO INSTEAD RECOMMENDED AN SRM SPLICE REPAIR BE ACCOMPLISHED. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF DAMAGE TO THE STRINGERS 15L, 16L, AND 17L BY SPLICING IN NEW SECTIONS OF THE STRINGERS PER SRM PART II 53-22-03/REPAIR 04. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE STRINGERS 15L, 16L, AND 17L ARE PSE AND THIS EO RESTORES STRENGTH. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER SRM PART II 53-22-03/REPAIR 04. EO E175-53MR-465 IS BEING ACCOMPLISHED BY WO 2781744
